Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Least squares methods for elliptic systems
HTML articles powered by AMS MathViewer

by A. K. Aziz, R. B. Kellogg and A. B. Stephens PDF
Math. Comp. 44 (1985), 53-70 Request permission

Abstract:

A weighted least squares method is given for the numerical solution of elliptic partial differential equations of Agmon-Douglis-Nirenberg type and an error analysis is provided. Some examples are given.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65N30, 76D07
  • Retrieve articles in all journals with MSC: 65N30, 76D07
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Math. Comp. 44 (1985), 53-70
  • MSC: Primary 65N30; Secondary 76D07
  • DOI: https://doi.org/10.1090/S0025-5718-1985-0771030-5
  • MathSciNet review: 771030